| Catalog Number |
382644 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Xxxxx had an 18g iv that needled wouldn't retract on when he pressed the button, he then went to just pull the needle out and it shredded the catheter.Customer response on (b)(6): yes, i think it was the 8th, i explained everything in detail, face-to-face, to your company rep on site the next day.The needle didn't move at all when i pushed the button.I had to manually pull the needle out while at the same time reaching with my other hand to push down and include the vein/catheter because it was bleeding everywhere from the self occlusion malfunctioning.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
No photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 382644 and lot number 5093073.A quality notification related to the reported defect of needle retraction failure was initiated during the build of this lot, and quality notification review (qn) could not be performed for the defect of needle through catheter.However, without a sample we cannot confirm that this failure was related to that notification.Based on the available information, an exact cause for this incident could not be identified.
Event or Problem Description
No new information.